# SDR SWIA202164012

- Difficulty date: November 18, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL600*
- Aircraft serial: 10223
- Aircraft time: 43,669 hours, 28,587 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D  PART(S)  0   (FILED - CLOSED)      COMPLIED WITH: 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D. COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED M-337.
